# SDR SIMA20130310007

- Difficulty date: March 10, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 28,598 hours, 24,731 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THEY RECEIVED A FLAPS FAIL EICAS MESSAGE. DECLARED AN EMERGENCY AND INITIATED 0 FLAP LANDING.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R THE FLAP ELECTRONIC CONTROL IAW AMM 27-53-02. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
